# SDR RAIA2010112700001

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 16,472 hours, 15,254 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Torn
- Location: Nlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A LANDING GEAR AIR/GRD FAIL MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND FOUND A TORN AND ROLLED O-RING IN THE NLG STRUT.  REPACKED THE NLG STRUT IAW CMM FOLLOWED BY SEVERAL SUCCESSFUL GEAR EXTENSION AND RETRACTION CHECKS.
